+91-9365665504    +91-8724002629    submit@saspublishers.com / saspjournals@gmail.com  
An International Publisher for Academic and Scientific Journals
Author Login 
Scholars Journal of Physics, Mathematics and Statistics
Journal Home
Description
Editorial Board
Archives
Indexing
Statistics
Title : Scholars Journal of Physics, Mathematics and Statistics
Abbr : Sch J Phys Math Stat
ISSN (Online) : 2393-8064
ISSN (Print) : 2393-8056
Discipline : Physics, Mathematics and Statistics
Frequency : Monthly
Country : India
Language : English
10.36347/sjpms
DOI
2.0
IMPACT FACTOR
Current Issue : Volume-11 - Issue-04 Call for paper ; 2024
Recently Published Articles
April 3, 2024 | Review Article
Free Undamped Motion in Spring Mass System
Ehssan Ahmed, Alaa Abalgaduir, Safwa Yagoub, Asma Mohamed, Shima Alwasilaa
Sch J Phys Math Stat | 46-49
DOI : 10.36347/sjpms.2024.v11i04.001
March 28, 2024 | Original Research Article
Background of Second-Order Linear Differential Equations
Alaa Abalgaduir, Ehssan Ahmed, Asma Mohamed, Shima Alwasilaa
Sch J Phys Math Stat | 40-45
DOI : 10.36347/sjpms.2024.v11i03.003
March 15, 2024 | Original Research Article
Discontinuous Galerkin Method of the First Order Parabolic Differential Equation
Mithun Bala, Dr. Md. Shakhawat Hossain
Sch J Phys Math Stat | 33-39
DOI : 10.36347/sjpms.2024.v11i03.002